Bondage Number of Lexicographic Product of Two Graphs
Deepak. G.1, Indiramma. M. H.2, Bindu. M.G.3
1Dr. Deepak. G, Department of Mathematics, Sri Venkateswara College of Engineering, Bangalore, India.
2Indiramma. M. H., Department of Mathematics, Sri Venkateswara College of Engineering, Bangalore, India.
3Bindu. G, Department of Mathematics, Sapthagiri College of Engineering, Bangalore, India.
Manuscript received on 20 June 2019 | Revised Manuscript received on 05 July 2019 | Manuscript published on 30 July 2019 | PP: 1735-1740 | Volume-8 Issue-9, July 2019 | Retrieval Number: I8521078919/19©BEIESP | DOI: 10.35940/ijitee.I8521.078919
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: The bondage number b(G) of a nonempty graph G is the cardinality of a smallest set of edges whose removal from G results in a graph with a domination number greater than the domination number of G. In this paper, we study the bondage number of the Lexicographic product of two paths, Lexicographic product of path and a graph with given maximum degree.
Keywords: Graph, Lexicographic Product, Domination Number, Bondage Number. 2010 Mathematics Subject Classification. 05C38, 05C69, 05C76.
Scope of the Article: Classification